# SDR 3S8R201109020009

- Difficulty date: September 2, 2011
- Submitted: September 7, 2011
- Operation: General aviation
- Aircraft: N511AV
- Make and model: Dhav DHC8103
- Aircraft serial: 51
- Aircraft time: 54,902 hours, 60,068 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Heat Shield
- Part number: 85410726
- Condition: Gouged
- Location: Engine Exhaust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FINGERNAIL UPPER SURFACE PATCH (HEAT SHIELD) DAMAGED. R & R FINGERNAIL PATCH IAW RD 8-54-177.
